MAUDE Adverse Event Report: SSCOR INC. SSCOR INC; SSCOR DUET

SSCOR INC. SSCOR INC; SSCOR DUET
Model Number 2314
Medical Device Problem Code Failure to Run on Battery (1466)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sscor reached out to reporter to obtain additional information, reporter stated that on 4/4 general hospital in grand junction colorado had a call for a patient that was on oncology therapy that went into cardiac arrest.Reporter stated that the device was on the crash cart, but once disconnected from the wall it will no power on.An alternate device was used.Customer was advised that devices are to be maintained on charge when not in use per product manual.Reporter stated that device was not placed on charge for the last 4 or 5 months and it was just place into service (b)(6) 2024.A replacement battery was sent to customer, but customer issue was not resolved.After trouble shooting device with tech support it was determined that the failure was due to a non conforming pc board.Customer was sent a replacement pc board.The customer confirmed that replacing their 80540 board solved the issue with the device failing to power on.
 
Event or Problem Description
2314 failed to operate on battery power.

Brand Name
SSCOR INC
Common Device Name
SSCOR DUET
Manufacturer (Section D)
SSCOR INC.
11064 randall st.
sun valley CA 91352
Manufacturer (Section G)
SSCOR INC.
11064 randall st.
sun valley CA 91352
Manufacturer Contact
marisela nolasco
11064 randall st.
sun valley, CA 91352
8185044054
MDR Report Key19281296
Report Number2022724-2024-00002
Device Sequence Number6320363
Product Code BTA
UDI-Device IdentifierB24523140
UDI-Public+B24523140
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2314
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Initial Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose